Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the stability of Friedrichs' scheme and the modified Lax-Wendroff scheme

Author: Rémi Vaillancourt
Journal: Math. Comp. 24 (1970), 767-770
MSC: Primary 65.67
MathSciNet review: 0277125
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient stability criteria for Friedrichs' scheme and the modified Lax-Wendroff scheme with smooth coefficients are derived by means of Kreiss' Matrix Theorem and the first Stability Theorem of Lax and Nirenberg.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.67

Retrieve articles in all journals with MSC: 65.67

Additional Information

Keywords: Stability criteria, Friedrichs' scheme, modified Lax-Wendroff scheme, hyperbolic system, variable coefficients, Kreiss' Matrix Theorem, Lax-Nirenberg Stability Theorem, pseudo-difference schemes
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society